Le cocycle brownien de degré deux comme bruit blanc sur les droites affines de l'espace

Abstract : Inspired by the work of Čencov on multiparameter Lévy's Brownian motion, we show that the white noise on the straight lines in dimension three generates a cocycle of degree two, whose restrictions to plans have the law of plane Brownian sheets. We check that this degree two cocycle is the same than the one studied by us in a preceding work. Consequently we give here another proof of the existence of the degree two Brownian cocycle in dimension three. Moreover this construction is adapted to the numerical simulation.
Type de document :
Article dans une revue
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2006, 342 (5), pp.337-340. 〈10.1016/j.crma.2005.12.030〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00336480
Contributeur : Jérôme Depauw <>
Soumis le : mardi 4 novembre 2008 - 11:24:00
Dernière modification le : jeudi 7 février 2019 - 17:15:24

Identifiants

Collections

Citation

Jérôme Depauw. Le cocycle brownien de degré deux comme bruit blanc sur les droites affines de l'espace. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2006, 342 (5), pp.337-340. 〈10.1016/j.crma.2005.12.030〉. 〈hal-00336480〉

Partager

Métriques

Consultations de la notice

71